Title

A Finite Element Method for the Frobenius-Perron Operator Equation

Document Type

Article

Publication Date

7-15-1999

Department

Mathematics

Abstract

We present a finite element framework to numerically solve the absolutely continuous invariant measure associated with a non-singular transformation. Both convergence analysis and error estimates of the method are given for a class of mappings in Rn.

Publication Title

Applied Mathematics and Computation

Volume

102

Issue

41308

First Page

155

Last Page

164

Find in your library

Share

 
COinS